Taking Lexapro Has Made My Symptom Worse {Crying ,Severe Sadness ) Did This Happen To Anyone Else?

Question

Asked by jbarthman

Taking Lexapro Has Made My Symptom Worse {Crying ,Severe Sadness ) Did This Happen To Anyone Else?

Answer

Hi Jbarthman,

You can read about Lexapro here in the drugs database. Lexapro has a precaution that states to contact your doctor if there are any signs that your symptoms worsen. You can read that precaution here.

Here is an excerpt: " Tell the doctor immediately if you notice worsening depression/other psychiatric conditions, unusual behavior changes (including possible suicidal thoughts/attempts), or other mental/mood changes (including new/worsening anxiety, panic attacks, trouble sleeping, irritability, hostile/angry feelings, impulsive actions, severe restlessness, very rapid speech). Be especially watchful for these symptoms when a new antidepressant is started or when the dose is changed."

Make sure you contact your doctor and let him/her know of the changes in your symptoms. It is possible that you should have this medication changed to a different medication.

I hope this is helpful. Please remember that while online services are great resources for getting the information you need to manage your healthcare by asking all the right questions of your doctor, it can not take the place of your doctor's sound medical advice.

Take care and stay in touch! Let us know how you are doing!

Vicki M